# SDR UPS03241453

- Difficulty date: October 21, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LOWER CARGO MX LIGHT ILLUMINATED INFLIGHT, MAINT. CODES DISPLAYED; A3398.  SYSTEM TEST NORMAL PER MM 26-18-00.  TESTED SEVERAL TIMES DURING LAYOVER PERIOD WITH NO DEFECTS NOTED AT THIS TIME DI 268782 CLOSED
